# SDR DHL9770255D

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT 870 WING TO BODY FITTING BOTTLE PIN HOLE HAS LOSS OF PLATING AND PREVIOUS BURNISHING SPOTS.  CHECKED LIMITS AT ALL AREAS.  FOUND MATERIAL REMOVED AT 2 O' CLOCK POSITION AT 6 O'CLOCK AT, 7 O'CLOCK, 10 O'CLOCK AND 11 O'CLOCK. HFEC AREA OF BLEND OUTS.  CRACK INDICATION AT 2 AND 6 O'CLOCK.  BLENDED AREA AT 2 AND 6 O'CLOCK, HFEC, ACCOMPLISHED REPAIR OF 870 BORE PER SRM 53-40-1, FROM 4.25 TO 4.5.  INSTALLED REPAIR SLEEVE AND BOTTLE PIN BUSHING PER SRM 53-40-1.
